ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

An infinite family of tight triangulations of manifolds

Datta, Basudeb and Singh, Nitin (2013) An infinite family of tight triangulations of manifolds. In: JOURNAL OF COMBINATORIAL THEORY SERIES A, 120 (8). pp. 2148-2163.

[img] PDF
Jou_Com_The_Ser_120-8_2148_2013.pdf - Published Version
Restricted to Registered users only

Download (447kB) | Request a copy
Official URL: http://dx.doi.org/10.1016/j.jcta.2013.08.005


We give explicit construction of vertex-transitive tight triangulations of d-manifolds for d >= 2. More explicitly, for each d >= 2, we construct two (d(2) + 5d + 5)-vertex neighborly triangulated d-manifolds whose vertex-links are stacked spheres. The only other non-trivial series of such tight triangulated manifolds currently known is the series of non-simply connected triangulated d-manifolds with 2d + 3 vertices constructed by Kuhnel. The manifolds we construct are strongly minimal. For d >= 3, they are also tight neighborly as defined by Lutz, Sulanke and Swartz. Like Kuhnel complexes, our manifolds are orientable in even dimensions and non-orientable in odd dimensions. (c) 2013 Elsevier Inc. All rights reserved.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to Elesvier
Keywords: Stacked sphere; Tight triangulation; Strongly minimal triangulation
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 29 Oct 2013 05:54
Last Modified: 29 Oct 2013 05:54
URI: http://eprints.iisc.ac.in/id/eprint/47607

Actions (login required)

View Item View Item